MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD STIMULATOR

STIMWAVE TECHNOLOGIES INC. FREEDOM NEUROSTIMULATOR; SPINAL CORD STIMULATOR
Model Number FR8A-RCV-A0
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On may 7, 2019, the territory manager was made aware that a patient's incision site had opened, and an x-ray revealed fluid at the distal end of the implant.The implanting clinician informed the territory manager that the patient reported good pain relief with the device.As a precaution, the implanting clinician prescribed oral antibiotic (keflex 500mg, taken 4 times a day, duration unknown) and the patient was sent home.The patient reported no other issues with the system before, during, or after the permanent procedure.Based on this information, the wound not healing was confirmed/replicated, there is no evidence that product did not meet specification and the stimulator is used for treatment of pain.The cause of the wound not healing is unknown/no problem found.Device history record was reviewed and there were no non-conformances and product met specification at final release.
 
Event or Problem Description
Stimwave quality has investigated the details surrounding a complaint resulting from an unconfirmed infection that occurred in (b)(6) reported to stimwave on may 7, 2019, by stimwave territory manager.

Brand Name
FREEDOM NEUROSTIMULATOR
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach,
MDR Report Key10424434
Report Number3010676138-2020-00109
Device Sequence Number14370576
Product Code GZB
UDI-Device Identifier00818225020792
UDI-Public010081822502079217200201
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K170141
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 07/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date02/01/2018
Device Model NumberFR8A-RCV-A0
Device Lot NumberSWO180206
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2019
Initial Report FDA Received Date08/19/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;